# SDR AALA202202075345

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 88,887 hours, 11,028 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4F LEFT LAVATORY DOOR STICKS. RESECURED DOOR TRIM PER CMM 25-45-81.
